# SDR FDEA202010092450

- Difficulty date: October 9, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 85,422 hours, 19,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: A5J70062
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STATION 5-123 RIGHT X= -33 CHANNEL FOUND CORRODED.  CENTER CARGO STATION 5-123.  RIGHT X= -33 CHANNEL REPAIR CARRIED OUT, AS PER MD-11   SRM 53-50-53-2R REPAIR 1 FIGURE 201 AND REFER TO FEDEX ENGINEERING REQUEST   SYSTEM ER NR 20-04025 FOR DISPOSITION.  REPAIR CLASSIFIED AS MINOR, PER GMM 6-2-100.
